16/01/2016

Weekend Radio Schedule and Best of The Bootlegs

The best of this week’s bootleg audio: 

Download Harold Covington – Radio Free Northwest Yesterday – 07-29-10 - 1 hour 10 minutes

Download Jim Rizoli and Germar Rudolf - League of Extraordinary Revisionists - November 2015 – 1 hour 55 minutes
Download Bill Warner –A Rational Study of Radical Islam – 20 minutes
Download Edgar J Steele - The Fable of The Ducks and The Hens – 15 minutes
Download Don Advo and John Friend - Realist Report Dec 2015 – 1 hour 35 minutes
 
Weekend Radio Schedule
 
Saturday 17th January
 
Part 1
 
12pm EST/5pm GMT
Sven Longshanks – Introduction to Part 1 – 10 minutes
Download Sven Longshanks – Aryan Narrations: White Supremacy and Negro Subordination Part 25 –  The Conclusion - 50 minutes
Download Harold Covington – Radio Free Northwest Yesterday – 07-08-10 - 60 minutes
2pm EST/7pm GMT
Download Matthew Heimbach – Traditionalist Youth Hour – Tony Hovater from Trad Worker Party – 07-27-15 - 1 hour
 
Part 2
 
3pm EST/8pm GMT
Sven Longshanks – Introduction to Part 2 – 10 minutes
Download Don Advo and John Friend - Realist Report Dec 2015 – 1 hour 35 minutes
Download Dr William Luther Pierce-2002 - Democracy and Propaganda – 25 minutes
Download Ryan Reeves 11 – Diocletian – 30 minutes
Download Jared Taylor - Black Lives Matter- Hysteria and Lies – 15 minutes
 
Saturday 17th January
 
Part 1
 
6pm EST/11pm GMT
Sven Longshanks – Introduction to Part 1 – 10 minutes
Download Sven Longshanks – Aryan Narrations: The Races of America 1 - The Indians or Aboriginals of America – 30 minutes
Download Harold Covington – Radio Free Northwest Yesterday  –  07-15-10 - 60 minutes
Download Edgar J Steele - The Fable of The Ducks and The Hens – 15 minutes
8pm EST/1pm GMT
Download Sven Longshanks - Aryan Insights: Max Musson from Western Spring – 1 hour 45 minutes

Part 2

9.45pm EST/1.45am EST
Sven Longshanks – Introduction to Part 2 – 10 minutes
Download Dr William Luther Pierce-2002 - Philadelphia and Uganda  – 25 minutes
Download RP Oliver - Race and Revolution - Canadian League of Rights - 08-10-68 – 1 hour
Download Ryan Reeves 12 – Constantine – 35 minutes

Sunday 18th January

Part 1

12am EST/5am GMT
Sven Longshanks – Introduction to Part 1 – 10 minutes
Download Sven Longshanks – Aryan Narrations: The Races of America 2 - The Spanish Conquest of America – 35 minutes
Download Harold Covington – Radio Free Northwest Yesterday – 07-22-10 - 55 minutes
Download E Michael Jones - Sodomy and Banking – 20 minutes
2am EST/7am GMT
Download Lee Rogers – The Stormer Report – Propaganda Truths – 01-13-16 - 1 hour

Part 2

3am GMT/8am EST
Sven Longshanks – Introduction to Part 2 – 10 minutes
Download Dr William Luther Pierce-2002 - The Beginning of the End – 25 minutes
Download Richard Spencer - Radix Live! 01-07-16 – 1 hour 45 minutes
Download Ryan Reeves 13 - Byzantium I – 35 minutes

Sunday 18th January

Part 1

6am EST/11am GMT
Sven Longshanks – Introduction to Part 1 – 10 minutes
Download Sven Longshanks – Aryan Narrations: The Races of America 3 - Spanish Conquest and Policy – 20 minutes
Download Harold Covington – Radio Free Northwest Yesterday – 07-29-10 - 1 hour 10 minutes
Download E Michael Jones - Sexual Warfare – 15 minutes
8am EST/1pm GMT
Download Harold Covington – Radio Free Northwest Today – 1 hour

Part 2

8am EST/2pm GMT
Sven Longshanks – Introduction to Part 2 – 10 minutes
Download Dr William Luther Pierce-2002 - Tiptoeing around Our Problems – 25 minutes
Download David Duke and Kevin Macdonald - 01-04-16 – 45 minutes
Download Ricardo Duchesne - Cultural Marxism in Canada – 2013 – 45 minutes
Download Ryan Reeves 14 - Byzantium II – 35 minutes
Download Bill Warner –A Rational Study of Radical Islam – 20 minutes

Sunday 18th January 

Part 1

12pm EST/5pm GMT
Sven Longshanks – Introduction to Part 1 – 10 minutes
Download Sven Longshanks – Aryan Narrations: The Races of America 4 - The Mongrel Republics – 25 minutes
Download Harold Covington – Radio Free Northwest Yesterday –  08-05-10 - 50 minutes
Download Dr William Luther Pierce-2002 - Two Crucial Tasks – 25 minutes
2pm EST/7pm GMT
Download Dennis Wise – Truth Will Out Radio – Janner and the Jew Child-Abusers – 1 hour

Part 2

3pm EST/8pm GMT
Sven Longshanks – Introduction to Part 2 – 10 minutes
Download Jim Rizoli and Germar Rudolf - League of Extraordinary Revisionists - November 2015 – 1 hour 55 minutes
Download Ricardo Duchesne - Logik Forlag - 04-18-15 – 40 minutes
Download Ryan Reeves 15 - Creeds And Councils- What AreThey – 25 minutes
 
Sunday 18th January

Part 1
 
6pm EST/11pm GMT
Sven Longshanks – Introduction to Part 1 – 10 minutes
Download Sven Longshanks – Aryan Narrations: White Supremacy and Negro Subordination Part 25 –  The Conclusion - 50 minutes
Download Harold Covington – Radio Free Northwest Yesterday – 07-08-10 - 60 minutes
8pm EST/1am GMT
Download Matthew Heimbach – Traditionalist Youth Hour – Tony Hovater from Trad Worker Party – 07-27-15 - 1 hour
 
Part 2
 
9pm EST/1am GMT
Sven Longshanks – Introduction to Part 2 – 10 minutes
Download Don Advo and John Friend - Realist Report Dec 2015 – 1 hour 35 minutes
Download Dr William Luther Pierce-2002 - Democracy and Propaganda – 25 minutes
Download Ryan Reeves 11 – Diocletian – 30 minutes
Download Jared Taylor - Black Lives Matter- Hysteria and Lies – 15 minutes

Monday 19th January

Part 1
 
12am EST/5am GMT
Sven Longshanks – Introduction to Part 1 – 10 minutes
Download Sven Longshanks – Aryan Narrations: The Races of America 1 - The Indians or Aboriginals of America – 30 minutes
Download Harold Covington – Radio Free Northwest Yesterday  –  07-15-10 - 60 minutes
Download Edgar J Steele - The Fable of The Ducks and The Hens – 15 minutes
2am EST/7am GMT
Download Sven Longshanks - Aryan Insights: Max Musson from Western Spring – 1 hour 45 minutes

Part 2

3.45am EST/8.45am EST
Sven Longshanks – Introduction to Part 2 – 10 minutes
Download Dr William Luther Pierce-2002 - Philadelphia and Uganda  – 25 minutes
Download RP Oliver - Race and Revolution - Canadian League of Rights - 08-10-68 – 1 hour
Download Ryan Reeves 12 – Constantine – 35 minutes

Monday 19th January

Part 1
6am EST/11am GMT
Sven Longshanks – Introduction to Part 1 – 10 minutes
Download Sven Longshanks – Aryan Narrations: The Races of America 2 - The Spanish Conquest of America – 35 minutes
Download Harold Covington – Radio Free Northwest Yesterday – 07-22-10 - 55 minutes
Download E Michael Jones - Sodomy and Banking – 20 minutes
8am EST/1pm GMT
Download Lee Rogers – The Stormer Report – Propaganda Truths – 01-13-16 - 1 hour
9am EST/2pm GMT
                   Don Black – Stormfront Radio LIVE – 2 hours
11am EST/4pm GMT
                   Dr David Duke Show LIVE – 1 hour

No comments:

Post a Comment